Stalevo


#1

Hubby has been put onto Stalevo which we start to introduce slowly next week. It says to be careful with high protein food. I wonder has anyone else had any problems with Stalevo and having the high protein and what exactly contains high protein ?

Sue


#2

Hi vision value my husband has had to stop stalivo he had the runs stomache cramps and dyskinesia started as well even though he's on a low dose good luck xx


#3

Hi Jo.

How did you stop them ? straight away and go back on old medicine or decrease them gradually I wonder. Just a thought in case we have the same problem / Hes on co-careldopa at the moment but it isn't strong enough now.

Sue


#4

We spoke to pharmacist who said because he was going back on sinimet and as it's basically the same just to swap them but he's still got the dyskinesia and limps so we have to ring the pd nurse again on Monday god knows what they will do as he's only on the lowest dose .   We was told runs don't usually don't start until you have being taking stalivo 8 weeks or so goo luck hope your hubby's ok x


#5

I have been on Stelevo now for around 2 years.  I have also had Deep Brain Stimulation twice so not sure what impact that has.  Am taking 150  4 or 5 times a day and struggling not to take them at night when I wake as they are the only thing that seems to stop the tremor.  (It is 12 30 at night right now, and tremor will not allow me to lie down.)

They work well on an empty stomach and nuts seem to negate their effectiveness.  Also dairy products but to a lesser degree.

At one stage I was taking around 7 and I started sweating at night and smelt  quite unusual.

(The Neurologist said it was more important to control tremor after surgery but she didn't realise how many Stelevo it would take to do that)

 


#6

hi there pachy ,did the dbs not work for you then, you say you had dbs twice !